# SDR A6WA2018121446233

- Difficulty date: December 11, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 39,040 hours, 36,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 700-718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR LOWER SKIN PANEL REPAIR DOUBLER FROM FS 700-718 STGR 23R TO 24R DENTED. REPAIRED
